MAUDE Adverse Event Report: LUMENIS LTD UltraPulse Duo; Powered Laser Surgical Instrument

LUMENIS LTD UltraPulse Duo; Powered Laser Surgical Instrument
Model Number GA-2000000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure a patient experienced burn injury.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.

Brand Name
UltraPulse Duo
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25788498
Report Number2124215-2026-37238
Device Sequence Number5675827
Product Code GEX
UDI-Device Identifier07290109140322
UDI-Public(01)07290109140322(11)161201(10)61
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K203544
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGA-2000000
Device Catalogue NumberGA-2000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date09/24/2026
Date Device Manufactured12/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown